# SDR SWAA2018090424761

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 71,926 hours, 43,838 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER NR 2 INSPAR RIB CRACKED AT STAB STA 101.9, 4TH VERTICAL STIFFENER FROM FRONT.  REPAIRED RIB IAW SRM & DWG.
